RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 73, Issue 2  

| General information | Contents |


Trudy Moskovskogo Matematicheskogo Obshchestva


An asymptotic formula for polynomials orthonormal with respect to a varying weight
A. V. Komlov, S. P. Suetin
175
Rational functions admitting double decompositions
A. B. Bogatyrev
201
Topological applications of graded Frobenius $n$-homomorphisms, II
D. V. Gugnin
207
Simple spectrum of the tensor product of powers of a mixing automorphism
V. V. Ryzhikov
229
On holomorphic solutions of equations of Korteweg–de Vries type
A. V. Domrin
241
Parallelohedra: a retrospective and new results
N. P. Dolbilin
259
Asymptotics of the spectrum of the hydrogen atom in a magnetic field near the lower boundaries of spectral clusters
A. V. Pereskokov
277
Trudy Moskovskogo Matematicheskogo Obshchestva
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019